Nonabelianization of Higgs bundles

Author: 

Hitchin, N
Schaposnik, L

Publication Date: 

9 July 2014

Journal: 

Journal of Differential Geometry

Last Updated: 

2020-07-01T09:56:59.977+01:00

Issue: 

1

Volume: 

97

DOI: 

10.4310/jdg/1404912103

page: 

79-89

abstract: 

We consider the integrable system on the moduli space of Higgs bundles restricted to the subvariety corresponding to representations of a surface group into certain noncompact real forms, and in doing so encounter as the fiber moduli spaces of rank 2 bundles on a spectral curve. This contrasts with the general case where the fiber is an abelian variety.

Symplectic id: 

823138

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article